Advanced search

Finite generalized quadrangles as the union of few large subquadrangles.

(1999) DISCRETE MATHEMATICS. 209. p.589-605
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Maldeghem, Hendrik. 1999. “Finite Generalized Quadrangles as the Union of Few Large Subquadrangles.” Discrete Mathematics 209: 589–605.
APA
Van Maldeghem, H. (1999). Finite generalized quadrangles as the union of few large subquadrangles. DISCRETE MATHEMATICS, 209, 589–605.
Vancouver
1.
Van Maldeghem H. Finite generalized quadrangles as the union of few large subquadrangles. DISCRETE MATHEMATICS. 1999;209:589–605.
MLA
Van Maldeghem, Hendrik. “Finite Generalized Quadrangles as the Union of Few Large Subquadrangles.” DISCRETE MATHEMATICS 209 (1999): 589–605. Print.
@article{111449,
  author       = {Van Maldeghem, Hendrik},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  pages        = {589--605},
  title        = {Finite generalized quadrangles as the union of few large subquadrangles.},
  volume       = {209},
  year         = {1999},
}

Web of Science
Times cited: